# SDR UIEA201000107

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 44,608 hours, 6,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215152
- Part serial: 9721
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON TAXI, GROUND CREW NOTED FIRE COMING FROM NR 2 TIRE/BRAKE ASSY AND SMOKE COMING FROM THE NR 1 TIRE/BRAKE ASSY.  R & R NR 1 AND NR 2 TIRE AND BRAKE ASSEMBLIES.
